Show simple item record

dc.contributor.authorJanasz, Marek
dc.contributor.editorKrasiński, Tadeusz
dc.contributor.editorSpodzieja, Stanisław
dc.identifier.citationJanasz M., On the nearly free simplicial line arrangements with up to 27 lines, [in:] Analitic and Algebraic Geometry 4, T. Krasiński, S. Spodzieja (ed.), WUŁ, Łódź 2022,
dc.description.abstractIn the present note we provide a complete classification of nearly free (and not free simultaneously) simplicial arrangements of d ⩽ 27 lines.pl_PL
dc.publisherWydawnictwo Uniwersytetu Łódzkiegopl_PL
dc.relation.ispartofAnalitic and Algebraic Geometry 4;
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Międzynarodowe*
dc.titleOn the nearly free simplicial line arrangements with up to 27 linespl_PL
dc.typeBook chapterpl_PL
dc.contributor.authorAffiliationUniwersytet Pedagogiczny w Krakowie, Instytut Matematykipl_PL
dc.referencesM. Cuntz, Simplicial arrangements with up to 27 lines. Discrete Comput. Geom. 48 (2012), no. 3, 682–701.pl_PL
dc.referencesM. Cuntz and D. Geis, Combinatorial simpliciality of arrangements of hyperplanes. Beitr. Algebra Geom. 56 (2015), no. 2, 439–458.pl_PL
dc.referencesW. Decker, G.-M. Greuel, G. Pfister, and H. Sch¨onemann, Singular 4-1-1 — A computer algebra system for polynomial computations., 2018.pl_PL
dc.referencesA. Dimca, Hyperplane arrangements. An introduction. Universitext Cham: Springer. xii, 200 pp. 2017.pl_PL
dc.referencesA. Dimca, Freeness versus Maximal Global Tjurina Number for Plane Curves. Math. Proc. Camb. Philos. Soc. 163 (2017), no. 1, 161–172.pl_PL
dc.referencesA. Dimca and G. Sticlaru, Free and Nearly Free Curves vs. Rational Cuspidal Plane Curves. Publ. Res. Inst. Math. Sci. 54 (2018), no. 1, 163–179.pl_PL
dc.referencesE. Melchior. ¨ Uber Vielseite der Projektive Ebene. Deutsche Mathematik. 5 (1941), 461–475.pl_PL
dc.referencesB. Gr¨unbaum, A catalogue of simplicial arrangements in the real projective plane. Ars Math. Contemp. 2 (2009), 1–25.pl_PL
dc.referencesP. Orlik and H. Terao, Arrangements of hyperplanes. Grundlehren der Mathematischen Wissenschaften. 300. Berlin: Springer- Verlag. xviii, 325 pp. 1992.pl_PL

Files in this item


This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Międzynarodowe
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivatives 4.0 Międzynarodowe